SOME THEOREMS FOR MOMENT MATCHING

Farikhin, Farikhin and Ismail, Bin Mohd (2010) SOME THEOREMS FOR MOMENT MATCHING. Jurnal Mat Stat, 10 (01). ISSN 1412-1220

[img]
Preview
Text
03_Farikhin-ABSTRACT.pdf

Download (11kB) | Preview
Official URL: http://library.binus.ac.id/Collections/jour...

Abstract

Model reduction for Linear dynamical system can be done by Krylov subspace method. In this paper, we discuss some properties of Krylov subspace are used to model reduction. Furthermore, in Section 5 we illustrate two Krylov subspaces that they have same basis and different Hessenberg matrices. The thoerem as state in (Grimme, 1997, 36) is a fundamental theorem for model reduction by moment matching. We give another proof the theorem as seen Theorem 5 in this paper. Finally, we give an example as illustration

Item Type: Article
Additional Information: 3_Volume 10 / Nomor 01 / January 2010_SOME THEOREMS FOR MOMENT MATCHING
Subjects: MATHEMATICS & STATISTICS
Divisions: Jurnal Mat Stat > Volume 10 / Nomor 01 / January 2010
Depositing User: Mr. Super Admin
Date Deposited: 05 Jun 2012 04:54
Last Modified: 30 Jan 2013 08:29
URI: http://eprints2.binus.ac.id/id/eprint/13553

Actions (login required)

View Item View Item